Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
Equidistribution speed for Fekete points associated with an ample line bundle
Authors: Dinh, Tien-Cuong; Ma, Xiaonan; Nguyên, Viêt-Anh
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Annales Scientifiques DE l'École Normale Supérieure
Volume: 50
Issue / Number: 3
Start Page: 545
End Page: 578
Document Type: Article
ID: 734054.0
Full text / Content available
Hölder singular metrics on big line bundles and equidistribution
Authors: Coman, Dan; Marinescu, George; Nguyên, Viêt-Anh
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: International Mathematics Research Notices. Imrn
Volume: 2016
Issue / Number: 16
Start Page: 5048
End Page: 5075
Document Type: Article
ID: 728622.0
Full text / Content available
On thermodynamics of rational maps on the Riemann sphere
Authors: Nguyen, Viet-Anh; Dinh, Tien-Cuong; Sibony, Nessim
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Ergodic Theory and Dynamical Systems
Volume: 27
Issue / Number: 4
Start Page: 1095
End Page: 1109
Document Type: Article
ID: 331146.0
Envelope of holomorphy for boundary cross sets
Authors: Pflug, Peter; Nguyen, Viet-Anh
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Archiv der Mathematik
Volume: 89
Issue / Number: 4
Start Page: 326
End Page: 338
Document Type: Article
ID: 345168.0
Generalization of a theorem of Gonchar
Authors: Nguyen, Viet-Anh; Pflug, Peter
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Arkiv för Matematik
Volume: 45
Issue / Number: 1
Start Page: 105
End Page: 122
Document Type: Article
ID: 351331.0
The mixed Hodge-Riemann bilinear relations for compact Kähler manifolds
Authors: Dinh, Tien-Cuong; Nguyen, Viet-Anh
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Geometric and Functional Analysis
Volume: 16
Start Page: 838
End Page: 849
Document Type: Article
ID: 289011.0
Algebraic degrees for iterates of meromorphic self-maps of P k
Authors: Nguyen, Viet-Anh
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Publications Mathématiques. Institut de Hautes Études Scientifiques
Volume: 50
Issue / Number: 2
Start Page: 457
End Page: 473
Document Type: Article
ID: 351623.0
A general version of the Hartogs extension theorem for separately holomorphic mappings between complex analytic spaces
Authors: Nguyen, Viet-Anh
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V
Volume: 4
Issue / Number: 2
Start Page: 219
End Page: 254
Document Type: Article
ID: 268651.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.